Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Surrender

Dry Urthera.. Males Please Help

Recommended Posts

Hello.

I'm taking 60mg/day Accutane, im around the 41st day or so.

One thing i noticed in the past two weeks or so is when i walk around and sometimes when my penis touches my boxers there's a slight pain on the tip.

So i looked at it and it's quite red and a little bit swollen.

Can accutane cause a dry urethera, if so have you experienced this? And what would you suggest I do?

I put Aquaphor on it last night and today but i can't tell if its getting any better.

Any advice is appreciated... kind of an embarrassing question :(

Share this post


Link to post
Share on other sites

Never heard of this happening, but Accutane can cause some wicked side effects. Call your derm immediately! If it's after hours go get this checked out at urgent care.

Share this post


Link to post
Share on other sites

Hi -that sounds like something accutane might do. It tends to dry out the body's mucus membranes (inside of orifices like mouth, nose, ears and probably urethras!). If it doesn't go away with aquaphor application, you may have a urinary tract infection. You will definitely want to discuss it with your dermatologist or primary care doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×